Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Positivity of holomorphic vector bundles in terms of L-p-estimates for (partial derivative)over-bar 期刊论文
Authors:  Deng, Fusheng;  Ning, Jiafu;  Wang, Zhiwei;  Zhou, Xiangyu
Favorite  |  View/Download:132/0  |  Submit date:2022/04/02
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:161/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Holomorphic Invariants of Bounded Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 2, 页码: 1204-1217
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:181/0  |  Submit date:2020/05/24
Squeezing function  Fridman invariant  p-Bergman kernel  Plurisubharmonic variation  
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:183/0  |  Submit date:2020/01/10
基于不完全信息动态博弈模型的科技定密策略研究 期刊论文
系统工程理论与实践, 2013, 卷号: 33, 期号: 12, 页码: 3182
Authors:  王志伟;  乔晗;  李自然;  赵映雪
Favorite  |  View/Download:111/0  |  Submit date:2020/01/10